been on bystolic for 2 years side effects have progressively gotten worse.Leg and muscle pain,cholesterol spiked,digestion problems,and lately I experience tremors(jitters).I would not recommend this drug.
14 Nov 2010
You don't really have to wean off (or taper off the doses) off Bystolic (nebivolol). You can just stop taking it.
You do however need to see your doctor and be monitored when you stop taking it and your doctor will probably need to put you on another high blood pressure medicine.
- Bystolic Information for Consumers
- Bystolic Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bystolic (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I'm having terrible pains in my right shoulder and around my chest. Short of breath, persistant sore throat, muscle pain, dizziness ...
1 answer • 12 Sep 2010
17 days ago took last dose of suboxone. Since the physical withdrawl ended I have not felt right. Hands started to shake about two weeks before I ...
2 answers • 28 Jun 2011
Started this drug about 3 weeks ago as a temp fix for dental surgery related sleeplessness, tried to quit it cold turkey and having bad side effects ...
1 answer • 29 Sep 2011
How long does muscle pain as a side effect last after discontinuing lipitor (statins)? I have 2 mnth
Had the same problem with the other statins, muscle aches stopped after about a week after discontinuing. Lipitor worked for me for over a year ...
2 answers • 6 Oct 2011
Does anybody can say a good word about Bystolic?
1 answer • 3 May 2012